# SDR AALA2011FA0000791

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- Aircraft time: 91,317 hours, 18,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: PAC5005
- Part serial: 13447
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR AND LT OVERWING EMERGENCY LIGHTS INOPERATIVE.
